MathSciNet Relay Station
MathSciNet bibliographic data
MR1105450 58C25 (26B40 47H99)
Čadek, Martin; Šimša, Jaromír Decomposition of smooth functions of two multidimensional variables. Czechoslovak Math. J. 41(116) (1991), no. 2, 342–358.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement